# SDR 2013FA0000036

- Difficulty date: December 17, 2012
- Submitted: January 18, 2013
- Operation: General aviation
- Aircraft: N824VA
- Make and model: Piper PA-31T1
- Aircraft serial: 31T8104039
- Engine: Pwa PT6A11
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Tie Rod
- Part number: 3019371
- Condition: Loose
- Location: Compressor
- Part time: 5,853 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED FOR COMPRESSOR FOD.  ON DISASSEMBLY AT AN APPROVED CRS, IT WAS DETERMINED THE COMPRESSOR TIE BOLTS HAD LOST THE TIE ROD STRETCH (TORQUE) ON 4 OF THE 6 TIE BOLTS.  RESULTING IN COMPRESSOR BOWING (IMBALANCE) RESULTING IN COMPRESSOR RUB DOD.  PROBABLE CAUSE: IMPROPER ASSEMBLY AT O/H.
